# SDR SWIA202512020920

- Difficulty date: September 20, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM BS 927 FRAME SPLICE REPAIR DUE TO CORROSION ON WEB FACE BEYOND SRM LIMITS BETWEEN S25L AND S25R.  REPLACED FRAME SEGMENT AT BS 927 IAW DWG SH690-37060, REV R, SRM 53-00-06-201-001-A03, SRM 51-42-06-001-001-A01, AND SRM 51-42-21-001-001-A01 REV 38.
